# SDR AU990706

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Fire
- Location: Engine
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FIRE.  THE ENGINE STOPPED ON TOUCHDOWN AND WHEN A RESTART WAS ATTEMPTED A FIRE STARTED IN THE BOTTOM OF THE CARBURETOR AIR BOX WHICH SPREAD UP THE SCAT HOSES TO THE FRONT OF THE ENGINE COMPARTMENT.  SUSPECT THE HOT ENGINE WAS OVERPRIMED DURING THE RESTART.
